# SDR SWAA2024100732119

- Difficulty date: August 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN 2024-533595<[01] REPLACED SUPPORT BRACKET AND FASTENERS LOCATED BS 867 BTW STR 2R TO 3R AT PASSENGER CABIN IAW B737-700 SRM 51-40?02; 51-10-02 ITEM 9 AND DWG 146A7901 SHEET:66 REV: A  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] JOB COMPLETED
